# SDR SWAA2016042851386

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 43,611 hours, 25,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING OVERWING EMER EXIT SIGN ATTACH MOUNT CRACKED.  R & R SIGN IAW AMM.
